آمار

تعداد نشریات41
تعداد شماره‌ها1,116
تعداد مقالات13,682
تعداد مشاهده مقاله48,572,851
تعداد دریافت فایل اصل مقاله12,337,131
Fayyaz Behrouz, Robab, Amirfakhrian, Majid. (1400). Numerical method for the solution of algebraic fuzzy complex equations. سامانه مدیریت نشریات علمی, 10(1), 77-92. doi: 10.22034/cmde.2021.36796.1638
Robab Fayyaz Behrouz; Majid Amirfakhrian. "Numerical method for the solution of algebraic fuzzy complex equations". سامانه مدیریت نشریات علمی, 10, 1, 1400, 77-92. doi: 10.22034/cmde.2021.36796.1638
Fayyaz Behrouz, Robab, Amirfakhrian, Majid. (1400). 'Numerical method for the solution of algebraic fuzzy complex equations', سامانه مدیریت نشریات علمی, 10(1), pp. 77-92. doi: 10.22034/cmde.2021.36796.1638
Fayyaz Behrouz, Robab, Amirfakhrian, Majid. Numerical method for the solution of algebraic fuzzy complex equations. سامانه مدیریت نشریات علمی, 1400; 10(1): 77-92. doi: 10.22034/cmde.2021.36796.1638


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.